Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 03:17:31 PM

Login with username, password and session length


Members
  • Total Members: 23519
  • Latest: Krn1234
Stats
  • Total Posts: 639752
  • Total Topics: 48566
  • Online Today: 221
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Cold Feeling in Legs  (Read 7809 times)

0 Members and 1 Guest are viewing this topic.

Offline PeteNYNJ

  • Member
  • Posts: 979
  • When life gives you AIDS...make LemonAIDS!
    • Dance for Me, Puppets
Cold Feeling in Legs
« on: September 22, 2006, 11:13:31 AM »
Hi everyone

For the last week I have had the feeling that part of my legs are cold.  Not numb, just cold.  It comes and goes.   

Anyone else ever have this issue.

FYI No meds yet and good numbers.

Thanks for reading
Pete

Offline bedder1

  • Member
  • Posts: 25
Re: Cold Feeling in Legs
« Reply #1 on: September 22, 2006, 12:12:35 PM »
Hi Pete,
i dont get cold legs but i DO have constant pain equally in both legs from the ankles right to below the knees it seems to originate though in the shins(as they are the most tender) the doctor was not sure what was causing it, but since i also had syphillis that was into stage2 she thinks it could be from that the pain was so severe and constant that even oxycodone did not alleviate it but it has subsided over the last week and she seems to think thats because the antibiotics to get rid of the syph is in turn allieveating the leg pain..she said that syph can cause many many other problems and manifests diffrently in diffrent people.
my suggestion is go to the store and pick up some nice leg warmers (you remember those ones that were so popular in the 80's?  ;).  and dont be afraid to push your doctor for answers...mine everytime i ask her questions..i apologize for being  a pest and she told me not to feel like that and that it is good that im askin a lot of questions.
anyway i hope all is well for you and keep those legs warm :)
theres only us
theres only this
forget regret
or life is yours to miss
no other road
no other way
no day but today!

Offline bear60

  • Member
  • Posts: 4,104
Re: Cold Feeling in Legs
« Reply #2 on: September 23, 2006, 01:29:18 AM »
It may not be for you....but I have accupuncture treatments which address issues such as these.
Poz Bear Type in Philadelphia

Offline IzPoz

  • Member
  • Posts: 332
  • God, grant me the serenity...
Re: Cold Feeling in Legs
« Reply #3 on: September 23, 2006, 09:12:43 AM »
Pete,

I had that once before, but it was caused by one of my medications.  As soon as I stopped taking that medication, it stopped.  Have you discussed it with your doctor?  I know you said you aren't on meds, but it would be good to talk to your ID about it. 

Hope you warm up soon!!
The reason angels can fly is that they take themselves so lightly. ~ Chesterton G. K.

Offline PeteNYNJ

  • Member
  • Posts: 979
  • When life gives you AIDS...make LemonAIDS!
    • Dance for Me, Puppets
Re: Cold Feeling in Legs
« Reply #4 on: September 23, 2006, 03:41:19 PM »
Thanks Guys for your input

I will bring it up with my ID doc when I see him next week.

Offline Eldon

  • Member
  • Posts: 2,664
Re: Cold Feeling in Legs
« Reply #5 on: September 23, 2006, 05:38:25 PM »
Hello Confused,

Please DO keep us posted on what your ID Doctor's diagnosis is.



Have the BEST Day!

Offline Sky

  • Member
  • Posts: 225
    • Myspace
Re: Cold Feeling in Legs
« Reply #6 on: September 23, 2006, 11:59:58 PM »
Could be the beginnings of RLS (restless leg syndrome), the symptoms vary from person to person.  Some people can't stop moving their legs, some get tingly sensations, and some say hot/cold burning feelings.  Just talk to your doc.
Poz since 2003.

Offline Lisa

  • Member
  • Posts: 1,240
  • Formerly known as sweetieweasel/Joined Nov. 2004
    • http://www.myspace.com/lisanowak58
Re: Cold Feeling in Legs
« Reply #7 on: September 24, 2006, 11:00:18 AM »
Not trying to frighten you hon, but that is precisely how my reaction to my drugs began, and then it progressed to a numbness. If I can recall, it was kinda like the feeling you get when a breeze goes past sunburned skin.
This subject needs to be of the utmost importance when you see your doc. Mine was caused by evil  Zerit, but it can occur from many other meds as well. Please let us know what happens at the doc's.
No Fear  No Shame  No Stigma
Happiness is not getting what you want, but wanting what you have.

Offline Sky

  • Member
  • Posts: 225
    • Myspace
Re: Cold Feeling in Legs
« Reply #8 on: September 24, 2006, 04:21:14 PM »
He's not on meds guys.
Poz since 2003.

Offline Lisa

  • Member
  • Posts: 1,240
  • Formerly known as sweetieweasel/Joined Nov. 2004
    • http://www.myspace.com/lisanowak58
Re: Cold Feeling in Legs
« Reply #9 on: September 24, 2006, 04:38:14 PM »
Regardless of meds, it is a hallmark of neuropathic significance.
No Fear  No Shame  No Stigma
Happiness is not getting what you want, but wanting what you have.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.